# SDR AALA20150809003

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 4,464 hours, 849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST, BATTERY MID LT 15WL FAULTED.  R & R BATTERY 15WL.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-38.  EPSU SYS TEST PASSED.  SYS CHECKED NORMAL.
